Change search
ReferencesLink to record
Permanent link

Direct link
Foliated manifolds and conformal heat morphisms
KTH, Superseded Departments, Mathematics.
2002 (English)In: Annals of Global Analysis and Geometry, ISSN 0232-704X, E-ISSN 1572-9060, Vol. 21, no 3, 241-267 p.Article in journal (Refereed) Published
Abstract [en]

The objects under study, in this article, are Riemannian manifolds foliated by hypersurfaces. Looking at the transverse direction as time, we construct the generalised heat operator and, in the spirit of a time-space extension of harmonic morphisms, we introduce the conformal heat morphisms. Concrete examples of these concepts are presented, as well as, a characterisation of conformal heat morphisms. Lastly, we calculate the heat Lie algebra of the generalised heat operator.

Place, publisher, year, edition, pages
2002. Vol. 21, no 3, 241-267 p.
Keyword [en]
heat equation, heat morphisms, harmonic morphisms, foliations, harmonic maps
URN: urn:nbn:se:kth:diva-21430ISI: 000174756700002OAI: diva2:340128
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Kolsrud, Torbjörn
By organisation
In the same journal
Annals of Global Analysis and Geometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link